Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Leg ache below knee, throbbing sensation. Taken motrin. Related to avapro?

As soon as I go to bed my legs ache mostly below the knee. This has gone on for several years and I am currently a 49 year old male. I have never had an injury to this area and I do not get leg cramps at night or when exercising. It is a throbbing sensation. I was wondering if this could be related to Avapro which controls my BP well and I have taken since 42 years old. This issue often interferes with my sleep and when I get up and walk and take Motrin I am able to fall back to sleep eventually
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The throbbing pain in the calves is not likely to be related to Avapro that you are taking for years. This can be related top myositis, myopathy, peripheral neuropathy or deep vein thrombosis.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor